# SDR SWIA202056054

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY FLOOR PANEL SUPPORT ON THE AFT SIDE OF FS280.00 FRAME IS CORRODED AT MULTIPLE AREAS. (MARKED)   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED SUPPORT ANGLE AT FS 280 PER DWG # CC670-32050.
